Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 45, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 4, 2017, 4:57 AM CDT. It took effect at Jun 4, 2017, 9:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2017, 4:57 AM CDT (09:57 UTC)
- In effect from
- Jun 4, 2017, 9:00 PM CDT
- Expired
- Jun 5, 2017, 3:20 PM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
459 WHUS73 KGRB 040957 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 457 AM CDT SUN JUN 4 2017 ...ABRUPT WIND SHIFT TO THE NORTHEAST LIKELY THIS EVENING... .A COLD FRONT SURGING SOUTH DOWN THE LAKE AND BAY WILL RESULT IN AN ABRUPT WIND SHIFT TO THE NORTHEAST THIS EVENING. WINDS MAY GUST TO 20 TO 25 KNOTS FOR AN HOUR OR TWO AFTER THE WIND SHIFT BEFORE DIMINISHING A LITTLE LATER IN THE NIGHT. WINDS WILL INCREASE AGAIN MONDAY AS HIGH PRESSURE BUILDS TOWARD THE AREA. LMZ521-522-541>543-041800- /O.NEW.KGRB.SC.Y.0045.170605T0200Z-170606T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 457 AM CDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM CDT MONDAY. * WINDS...WINDS WILL ABRUPTLY SHIFT TO THE NORTHEAST THIS EVENING. THE EXACT TIMING OF THE WIND SHIFT IS UNCERTAIN, BUT THE BEST ESTIMATE IS THAT IT WILL BEGIN NEAR WASHINGTON ISLAND MID- EVENING AND THEN REACH THE MOUTH OF THE FOX RIVER AROUND MIDNIGHT. IT WILL TAKE UNTIL AFTER MIDNIGHT TO CLEAR THE MANITOWOC COUNTY SHORELINE. WIND GUSTS OF 20 TO 25 KNOTS ARE POSSIBLE IMMEDIATELY FOLLOWING THE WIND SHIFT, THEN A LULL WILL OCCUR LATER IN THE NIGHT. NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED MONDAY. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
7 follow-up statements
445 WHUS73 KGRB 041431 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 931 AM CDT SUN JUN 4 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM THIS EVENING... ...ABRUPT WIND SHIFT TO THE NORTHEAST LIKELY THIS EVENING... .THE COMBINATION OF HIGH DEW POINTS AND COOL WATER TEMPERATURES WILL RESULT IN LOW VISIBILITIES FROM STURGEON BAY NORTH TO WASHINGTON ISLAND TODAY INTO THE EARLY EVENING HOURS. A COLD FRONT WILL THEN SURGE SOUTH DOWN THE LAKE AND BAY WILL RESULT IN AN ABRUPT WIND SHIFT TO THE NORTHEAST BY MID-EVENING. WINDS MAY GUST TO 20 TO 25 KNOTS FOR AN HOUR OR TWO AFTER THE WIND SHIFT BEFORE DIMINISHING A LITTLE LATER IN THE NIGHT. WINDS WILL INCREASE AGAIN MONDAY AS HIGH PRESSURE BUILDS TOWARD THE AREA. LMZ541-042245- /O.NEW.KGRB.MF.Y.0007.170604T1431Z-170605T0200Z/ /O.CON.KGRB.SC.Y.0045.170605T0200Z-170606T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 931 AM CDT SUN JUN 4 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS...WINDS WILL ABRUPTLY SHIFT TO THE NORTHEAST THIS EVENING. THE EXACT TIMING OF THE WIND SHIFT IS UNCERTAIN, BUT THE BEST ESTIMATE IS THAT IT WILL BEGIN NEAR WASHINGTON ISLAND MID- EVENING AND THEN REACH THE MOUTH OF THE FOX RIVER AROUND MIDNIGHT. IT WILL TAKE UNTIL AFTER MIDNIGHT TO CLEAR THE MANITOWOC COUNTY SHORELINE. WIND GUSTS OF 20 TO 25 KNOTS ARE POSSIBLE IMMEDIATELY FOLLOWING THE WIND SHIFT, THEN A LULL WILL OCCUR LATER IN THE NIGHT. NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED MONDAY. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET. * VISIBILITY...ONE-QUARTER OF A MILE OR LESS INTO EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-542-543-042245- /O.CON.KGRB.SC.Y.0045.170605T0200Z-170606T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 931 AM CDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM CDT MONDAY... * WINDS...WINDS WILL ABRUPTLY SHIFT TO THE NORTHEAST THIS EVENING. THE EXACT TIMING OF THE WIND SHIFT IS UNCERTAIN, BUT THE BEST ESTIMATE IS THAT IT WILL BEGIN NEAR WASHINGTON ISLAND MID- EVENING AND THEN REACH THE MOUTH OF THE FOX RIVER AROUND MIDNIGHT. IT WILL TAKE UNTIL AFTER MIDNIGHT TO CLEAR THE MANITOWOC COUNTY SHORELINE. WIND GUSTS OF 20 TO 25 KNOTS ARE POSSIBLE IMMEDIATELY FOLLOWING THE WIND SHIFT, THEN A LULL WILL OCCUR LATER IN THE NIGHT. NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED MONDAY. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
079 WHUS73 KGRB 042228 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 528 PM CDT SUN JUN 4 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM THIS EVENING... ... ABRUPT WIND SHIFT TO THE NORTHEAST LIKELY THIS EVENING... .THE COMBINATION OF HIGH DEW POINTS AND COOL WATER TEMPERATURES WILL RESULT IN LOW VISIBILITIES FROM STURGEON BAY NORTH TO WASHINGTON ISLAND TODAY INTO THE EARLY EVENING HOURS. A COLD FRONT WILL THEN SURGE SOUTH DOWN THE LAKE AND BAY WILL RESULT IN AN ABRUPT WIND SHIFT TO THE NORTHEAST BY MID-EVENING. WINDS MAY GUST TO 20 TO 25 KNOTS FOR AN HOUR OR TWO AFTER THE WIND SHIFT BEFORE DIMINISHING A LITTLE LATER IN THE NIGHT. WINDS WILL INCREASE AGAIN MONDAY AS HIGH PRESSURE BUILDS TOWARD THE AREA. LMZ541-050630- /O.CAN.KGRB.MF.Y.0007.000000T0000Z-170605T0200Z/ /O.CON.KGRB.SC.Y.0045.170605T0200Z-170606T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 528 PM CDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM CDT MONDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE FOG ADVISORY. && $$ LMZ521-522-542-543-050630- /O.CON.KGRB.SC.Y.0045.170605T0200Z-170606T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 528 PM CDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM CDT MONDAY... * WINDS...WINDS WILL ABRUPTLY SHIFT TO THE NORTHEAST THIS EVENING. THE EXACT TIMING OF THE WIND SHIFT IS UNCERTAIN, BUT THE BEST ESTIMATE IS THAT IT WILL BEGIN NEAR WASHINGTON ISLAND MID- EVENING AND THEN REACH THE MOUTH OF THE FOX RIVER AROUND MIDNIGHT. IT WILL TAKE UNTIL AFTER MIDNIGHT TO CLEAR THE MANITOWOC COUNTY SHORELINE. WIND GUSTS OF 20 TO 25 KNOTS ARE POSSIBLE IMMEDIATELY FOLLOWING THE WIND SHIFT, THEN A LULL WILL OCCUR LATER IN THE NIGHT. NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED MONDAY. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
996 WHUS73 KGRB 050229 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 929 PM CDT SUN JUN 4 2017 ... GUSTY WINDS TONIGHT... .A COLD FRONT WILL BRING IN GUSTY WINDS UP TO 20 TO 25 KNOTS FOR TONIGHT. THESE ARE EXPECTED TO DIMINISH BRIEFLY BEFORE PICKING UP AGAIN MONDAY AS HIGH PRESSURE BUILDS TOWARD THE AREA. LMZ521-522-541>543-051030- /O.CON.KGRB.SC.Y.0045.000000T0000Z-170606T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 929 PM CDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * WINDS...WIND GUSTS OF 20 TO 25 KNOTS, THEN A LULL WILL OCCUR LATER IN THE NIGHT. NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED MONDAY. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
881 WHUS73 KGRB 050944 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 444 AM CDT MON JUN 5 2017 ...GUSTY NORTHEAST WINDS TODAY... .HIGH PRESSURE RIDGING SOUTH FROM HUDSON BAY CANADA WILL CREATE GUSTY NORTHEAST WINDS ON THE LAKE AND BAY TODAY. WINDS WILL DIMINISIH THIS EVENING. LMZ521-522-541>543-051745- /O.CON.KGRB.SC.Y.0045.000000T0000Z-170606T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 444 AM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED TODAY. * WAVES...WAVES OF 2 TO 4 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
946 WHUS73 KGRB 051422 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 AM CDT MON JUN 5 2017 ...GUSTY NORTHEAST WINDS TODAY... .HIGH PRESSURE RIDGING SOUTH FROM HUDSON BAY CANADA WILL CREATE GUSTY NORTHEAST WINDS ON THE LAKE AND BAY TODAY. WINDS WILL DIMINISH THIS EVENING. LMZ521-522-541>543-052230- /O.CON.KGRB.SC.Y.0045.000000T0000Z-170606T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 922 AM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHEAST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
286 WHUS73 KGRB 051743 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1243 PM CDT MON JUN 5 2017 ...GUSTY NORTHEAST WINDS TODAY... .HIGH PRESSURE RIDGING SOUTH FROM HUDSON BAY CANADA WILL CREATE GUSTY NORTHEAST WINDS ON THE LAKE AND BAY TODAY. WINDS WILL DIMINISH THIS EVENING. LMZ521-522-541>543-060000- /O.CON.KGRB.SC.Y.0045.000000T0000Z-170606T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1243 PM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
960 WHUS73 KGRB 052020 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CDT MON JUN 5 2017 ...WINDS AND WAVES DIMINISH... .WINDS AND WAVES HAVE STARTED TO DIMINISH ACROSS THE LAKE AREAS THIS AFTERNOON. A FEW GUSTS BETWEEN 15 AND 20 KNOTS WILL BE POSSIBLE FOR THE NEXT COUPLE HOURS, FOLLOWED BY QUIETER CONDITIONS INTO THE EVENING. LMZ521-522-541>543-052130- /O.CAN.KGRB.SC.Y.0045.000000T0000Z-170606T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 320 PM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED. A FEW GUSTS UP TO 15 TO 20 KNOTS ARE STILL POSSIBLE INTO THE EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 4:41 AM CDT, 16 minutes earlier.
Area forecast discussion, Jun 4, 4:41 AM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 441 AM CDT Sun Jun 4 2017 Forecast discussion for routine morning forecast issuance .SYNOPSIS... Issued at 435 AM CDT Sun Jun 4 2017 Scattered thunderstorms late today and this evening, mainly over the northeast. Turning cooler with dry weather returning for the start of the upcoming work week. The western ridge/eastern trough upper pattern will undergo one last amplification the next few days. After that, energy driving east from the Pacific will help establish a trough over the west. That will result in downstream ridging over the central and eastern CONUS. How quickly the western trough starts to progress downstream across the continent is a point of contention among the models, but that mainly impacts things beyond the end of the forecast period. After another very warm (almost hot?) day today, readings will settle back close to seasonal normals for the rest of the period. After today, the remainder of the forecast period will be spent in northwest flow and then near the upper ridge position, with the primary surface front suppressed well to the south. With limited moisture and primarily weak systems crossing the area, amounts will probably end up below normal for the 7 day period. && .SHORT TERM...Today...Tonight...and Monday Issued at 435 AM CDT Sun Jun 4 2017 A lot of details to work out for the short-term part of the forecast, and few aspects of the forecast are clear cut. Patchy dense fog has formed across the area in the wake of yesterday's convection. Winds seemed to be providing just enough mixing to keep it from getting widespread, and with the early sunrise at this time of year, should be able to just continue to handle with an SPS. The main forecast issues revolve around strong shortwave driving southeast from southwest Ontario. Strong forcing and shear will accompany the feature into the area late today. The main question is the stability of the air mass when the forcing arrives. Other than where radiational cooling has taken temperatures and dew points down and generated fog, surface dewpoints have remained fairly high overnight. But mesoplots show drying occurring at 850 mb. So when mixing commences as the surface warms with mainly sunny skies after sunrise, the higher dewpoints will mix out. It's just unclear how far they will drop, especially since significant rain fell across most of the area yesterday. Just exactly how much moisture lingers will play the determining role in the stability and severe potential late today and this evening. Most model forecast soundings were rather benign looking in terms of buoyancy late today and this evening. But, the possibility exists the models are drying things out too much. Will go with a marginal/low-end severe risk consistent with the SPC SWODY1, though confidence in severe potential is not nearly as great as yesterday. The other main short-term issue is the potential for a cold front to surge down the lake and bay this evening. Models offered varied support for this as well, and differed on timing. Really would have liked better support among the hi-res guidance to justify playing this feature up in the forecast. Now it looks like another aspect of the forecast that seems like it could go either way. In the end, leaned toward the HiRes WRFs which suggested the front would push down the bay in the 01Z- 04Z time frame. Even if SC.Y gusts do not materialize with the front, there will be an abrupt wind shift which will be a concern to boaters. In addition the northeast flow down the bay from the surface through 850 mb Monday morning looked sufficient to warrant a SC.Y., so decided to start one this evening to capture the wind shift as well. Raised temperatures a couple degrees above the recent guidance top performers for today, then stuck close to a broad-based blend of guidance products for the change in air mass tomorrow. .LONG TERM...Monday Night Through Saturday Issued at 435 AM CDT Sun Jun 4 2017 Fairly quiet pattern expected for the upcoming work week with the best chance of showers and storms Thursday into Friday. Hudson Bay high will dominate the weather pattern Monday night into Wednesday. This pattern will lead to mild days and cool nights. Lowered minimum temperatures Monday night and Tuesday night, while raising high temperatures Tuesday and Wednesday. Performance of the model guidance has shown a cool bias over the last week. Considering the dry air mass in place, a larger diurnal range should be anticipated in these cases where relative humidity readings will drop below 30 percent at times Tuesday and Wednesday afternoons, especially across the north. There is some indication that Wednesday nights lows may need to be lowered in the upcoming days due to dry air mass in place. Did not lower them tonight due to the fact winds may return on the backside of the high and clouds will be on the increase late. Next system will move across the region later Thursday into Friday. It is too early to determine if any of the thunderstorms would become severe. High pressure then builds into the region next Saturday. && .AVIATION...for 12Z TAF Issuance Issued at 435 AM CDT Sun Jun 4 2017 The main aviation forecast concerns with be the patchy dense fog early today, and isolated to scattered thunderstorms late today and this evening. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Eckberg AVIATION.......Skowronski
Hazardous weather outlook, Jun 3, 11:21 PM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1121 PM CDT Sat Jun 3 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1121 PM CDT Sat Jun 3 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Isolated thunderstorms will end overnight. Additional severe weather tonight is unlikely. Patchy dense fog is possible in north-central Wisconsin toward daybreak. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorms are possible Sunday afternoon. Gusty winds and hail will be possible with these storms. There remains uncertainty concerning the exact atmospheric conditions that will be across the area Sunday. Therefore, even though the present forecast is for storms to remain below severe levels, it is possible the severe risk may need to be upgraded with later forecasts. Anyone planning to be outdoors on Sunday should closely monitor later forecasts. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any damage from Saturday's storms. LMZ521-522-541>543-051100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1121 PM CDT Sat Jun 3 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Isolated thunderstorms will end overnight. Patchy fog could pose a hazard to boaters. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There is a chance of thunderstorms on Sunday, which would again pose a hazard to boaters. An abrupt wind shift to the northeast is likely to surge down the lake and bay late Sunday afternoon or Sunday evening. Although the exact timing is uncertain, it will likely pose a substantial hazard to small craft when it occurs. Prior to the wind shift, west winds of 10 to 15 knots are expected. Winds will abruptly shift to the Northeast and could briefly gust to 30 knots immediately after the wind shift, before settling back to 10 to 20 knots for the rest of the night. Anyone boating on the lake or bay late Sunday or Sunday night should closely monitor weather conditions and forecasts prior to heading out on the water. Skowronski
In the hours before
Local storm report, Jun 3, 11:50 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1150 PM CDT SAT JUN 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HEAVY RAIN STURGEON BAY 44.83N 87.38W
06/03/2017 M1.19 INCH DOOR WI TRAINED SPOTTER
&&
ECKBERGLocal storm report, Jun 4, 12:49 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1249 AM CDT SUN JUN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL ALVIN 46.01N 88.81W
06/03/2017 M0.25 INCH FOREST WI CO-OP OBSERVER
0615 PM TSTM WND GST MERRILL 45.18N 89.68W
06/03/2017 M47.00 MPH LINCOLN WI ASOS
0615 PM HAIL ABBOTSFORD 44.95N 90.32W
06/03/2017 M0.25 INCH MARATHON WI PUBLIC
0615 PM TSTM WND GST AMBERG 45.50N 88.00W
06/03/2017 E45.00 MPH MARINETTE WI LAW ENFORCEMENT
40 TO 50 MPH WIND GUSTS AT INTERSECTION OF HIGHWAY 141
AND BARKER RD.
0635 PM TSTM WND GST ANIWA 45.00N 89.21W
06/03/2017 E50.00 MPH SHAWANO WI PUBLIC
50-60 MPH WIND GUSTS
0655 PM HAIL CRIVITZ 45.23N 88.01W
06/03/2017 M0.88 INCH MARINETTE WI CO-OP OBSERVER
40 MPH GUSTS
0700 PM HAIL CRIVITZ 45.23N 88.01W
06/03/2017 M1.25 INCH MARINETTE WI PUBLIC
TIME ESTIMATED BY RADAR.
0720 PM TSTM WND GST CHAMBERS ISLAND 45.18N 87.35W
06/03/2017 M37.00 MPH DOOR WI OTHER FEDERAL
0730 PM TSTM WND DMG CUSTER 44.50N 89.41W
06/03/2017 PORTAGE WI PUBLIC
TREE BRANCHES DOWN
0733 PM TSTM WND GST CLINTONVILLE 44.61N 88.75W
06/03/2017 M60.00 MPH WAUPACA WI PUBLIC
0737 PM TSTM WND DMG PESHTIGO 45.04N 87.75W
06/03/2017 MARINETTE WI LAW ENFORCEMENT
3-4 TREES DOWN IN PESHTIGO.
0748 PM TSTM WND GST CLINTONVILLE 44.61N 88.75W
06/03/2017 E70.00 MPH WAUPACA WI TRAINED SPOTTER
0820 PM TSTM WND GST 2 W HOWARD 44.56N 88.10W
06/03/2017 E50.00 MPH BROWN WI TRAINED SPOTTER
INTERSECTION OF COUNTY U AND SHADY LANE
0837 PM TSTM WND DMG 5 S DE PERE 44.38N 88.05W
06/03/2017 BROWN WI LAW ENFORCEMENT
POWERLINES DOWN IN THE TOWN OF LAWRENCE.
0850 PM TSTM WND DMG NEW FRANKEN 44.53N 87.83W
06/03/2017 BROWN WI LAW ENFORCEMENT
POWERLINES DOWN. TIME ESTIMATED BASED ON RADAR.
0900 PM LIGHTNING ALLOUEZ 44.46N 87.98W
06/03/2017 BROWN WI BROADCAST MEDIA
LIGHTNING SPLINTERED A TREE ON HILLTOP DRIVE.
1130 PM HEAVY RAIN STURGEON BAY 44.83N 87.38W
06/03/2017 M1.19 INCH DOOR WI TRAINED SPOTTER
&&
ECKBERGSpecial weather statement, Jun 4, 1:20 AM CDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
120 AM CDT SUN JUN 4 2017
WIZ011>013-040715-
Florence WI-Forest WI-Northern Marinette County WI-
120 AM CDT SUN JUN 4 2017
...ISOLATED STRONG THUNDERSTORM ACROSS NORTHERN FOREST COUNTY EARLY
THIS MORNING...
At 120 AM CDT, Doppler radar was tracking a strong thunderstorm near
Popple River, or 15 miles northeast of Crandon, moving east at 25
mph.
Winds to around 30 mph will be possible with this storm, along with
locally heavy rain and frequent lightning.
This strong thunderstorm will be near...
Popple River around 125 AM CDT.
Goodman around 210 AM CDT.
Homestead around 215 AM CDT.
Other locations impacted by this storm include Cavour, Lasalle Falls,
Morgan Lake Campground, Newald, Armstrong Creek, Long Lake and Fence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4581 8813 4580 8811 4554 8838 4572 8887
4590 8871
TIME...MOT...LOC 0618Z 283DEG 22KT 4577 8876
EckbergSpecial weather statement, Jun 4, 2:07 AM CDT, 2 hours 50 minutes before
Special Weather Statement National Weather Service Green Bay WI 207 AM CDT Sun Jun 4 2017 WIZ005-010>013-018>021-030-031-035>037-045-041000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage-Waupaca-Waushara- 207 AM CDT Sun Jun 4 2017 ...PATCHY DENSE FOG DEVELOPING EARLY THIS MORNING ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN... Patchy dense fog, with visibilities of a quarter of a mile or less and at times down to a few hundred feet were developing across central and north-central Wisconsin early this morning. The dense fog is expected to expand in areal coverage through sunrise. Motorist traveling early this morning should be on the alert for rapidly changing and poor visibilities in fog. If you encounter fog, slow down and use your low beam headlights. WIZ022-038>040-048>050-073-074-041000- Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- 207 AM CDT Sun Jun 4 2017 ...AREAS OF FOG EXPECTED TO DEVELOP ACROSS NORTHEAST WISCONSIN EARLY THIS MORNING... Areas of fog are expected to develop across northeast Wisconsin early this morning. The fog may be locally dense in spots with visibilities of a quarter of a mile or less. Motorist traveling early this morning should be on the alert for rapidly changing and poor visibilities in fog. If you encounter fog, slow down and use your low beam headlights. Eckberg
Special weather statement, Jun 4, 4:29 AM CDT, 28 minutes before
Special Weather Statement National Weather Service Green Bay WI 429 AM CDT Sun Jun 4 2017 WIZ005-010>013-018-019-041030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade- 429 AM CDT Sun Jun 4 2017 ...PATCHY DENSE FOG CONTINUES EARLY THIS MORNING ACROSS NORTH- CENTRAL AND FAR NORTHEAST WISCONSIN... Patchy dense fog, with visibilities of a quarter of a mile or less and at times down to a few hundred feet continued across portions of north-central and far northeast Wisconsin early this morning. The patchy dense fog will continue through sunrise, then burn off by 8 am. Motorist traveling early this morning should be on the alert for rapidly changing and poor visibilities due to fog. If you encounter dense fog, slow down and use your low beam headlights. WIZ020>022-030-031-035>040-045-048>050-073-074-041030- Menominee-Northern Oconto County-Door-Marathon-Shawano-Wood- Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 429 AM CDT Sun Jun 4 2017 ...PATCHY FOG CONTINUES ACROSS CENTRAL INTO NORTHEAST WISCONSIN EARLY THIS MORNING... Patchy Fog, with visibilities down to around a mile will continue through sunrise, then quickly burn off by 8 am. Motorist traveling early this morning should be on the alert for rapidly changing and poor visibilities in fog. If you encounter fog, slow down and use your low beam headlights. Eckberg
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:13 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Menominee, Oconto, Shawano | 62 min |
| Jun 3, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Door | 60 min |
| Jun 3, 7:29 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 3, 7:44 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 61 min |
| Jun 3, 8:01 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 59 min |
| Jun 3, 8:36 PM CDT | Special Weather Statement | GRB | Calumet, Kewaunee, Manitowoc | 39 min |
| Jun 3, 9:15 PM CDT | Special Weather Statement | GRB | Calumet | 45 min |
| Jun 3, 9:35 PM CDT | Special Marine Warning | GRB | 55 min | |
| Jun 4, 1:20 AM CDT | Special Weather Statement | GRB | Florence | 55 min |
| Jun 4, 9:31 AM CDT | Marine Dense Fog Advisory | GRB | 8 hr | |
| Jun 4, 6:56 PM CDT | Special Marine Warning | GRB | 64 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.